Alert archive / Puerto Rico / High Surf Advisories in 2011

High Surf Advisory 7, NWS JSJ

December 17, 2011

NWS JSJ issued this high surf advisory at Dec 17, 2011, 7:42 PM CST. It took effect at Dec 17, 2011, 10:00 PM CST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Dec 17, 2011, 7:42 PM CST (01:42 UTC)
In effect from
Dec 17, 2011, 10:00 PM CST
Expired
Dec 19, 2011, 1:49 AM CST
In force
28 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WHCA42 TJSJ 180142
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
942 PM AST SAT DEC 17 2011

...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM AST MONDAY...

.FRESH TO STRONG WINDS AND MODERATE NORTHEAST SWELLS WILL AFFECT
THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES OVERNIGHT THROUGH
AT LEAST MONDAY AFTERNOON. THIS COMBINATION WILL CREATE ROUGH AND
HAZARDOUS SEAS AND DANGEROUS SURF CONDITIONS ALONG THE NORTHWEST
THROUGH NORTHEAST EXPOSED COASTLINES OF PUERTO RICO...CULEBRA...
VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS. THEREFORE...A HIGH
SURF ADVISORY HAS BEEN ISSUED UNTIL 4 PM AST MONDAY AFTERNOON.

PRZ001-002-005-008-010-012-013-VIZ001-181445-
/O.NEW.TJSJ.SU.Y.0007.111218T0400Z-111219T2000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
942 PM AST SAT DEC 17 2011

...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM AST
MONDAY. 

* WAVES AND SURF: BREAKING WAVES OF 10 TO 14 FEET...AND LOCALLY
  HIGHER ARE EXPECTED ALONG THE NORTHWEST THROUGH NORTHEAST FACING
  COASTLINES...SHOALS AND REEFS OF PUERTO RICO...CULEBRA...
  VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS.

* TIMING: THROUGH 4 PM AST MONDAY.

* IMPACTS: RISK OF DANGEROUS RIP CURRENTS AND ROUGH SURF
  CONDITIONS ARE EXPECTED THROUGH MONDAY AFTERNOON. SOME MINOR COASTAL
  FLOODING IN THE LOWEST COASTAL AREAS WILL BE POSSIBLE DUE TO THE
  HEIGHT OF THE WAVES COMBINING WITH THE HIGH TIDE.

* THESE SURGING WAVES WILL ALSO CREATE THE POTENTIAL FOR MINOR 
  BEACH EROSION DURING TIMES OF HIGH TIDE. 


* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING 
  LOCATIONS ARE: 

SAN JUAN HARBOR:         2:54 AM AST THIS MORNING AT 1.3 FEET. 
                         2:32 PM AST SUNDAY AFTERNOON AT 1.3 FEET.

PLAYA DE FAJARDO:        2:44 AM AST THIS MORNING AT 1.3 FEET 
                         2:22 PM AST SUNDAY AFTERNOON AT 1.3 FEET.

ENSENADA HONDA CULEBRA:  2:20 AM AST THIS MORNING AT 0.8 FEET.
                         1:58 PM AST SUNDAY AFTERNOON AT 0.8 FEET.

MAGENS BAY ST THOMAS:    4:29 AM AST THIS MORNING AT 0.8 FEET. 
                         1:32 PM AST SUNDAY AFTERNOON AT 1.0 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

FC

HTTP://WWW.WEATHER.GOV/SANJUAN
5 follow-up statements
878 
WHCA42 TJSJ 180933
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
533 AM AST SUN DEC 18 2011

...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM AST MONDAY...

.NORTHEAST SWELLS WILL CONTINUE TO CREATE LARGE BREAKING WAVE
ACTION OVER THE NEXT DAY OR SO.

PRZ001-002-005-008-010-012-013-VIZ001-181745-
/O.CON.TJSJ.SU.Y.0007.000000T0000Z-111219T2000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
533 AM AST SUN DEC 18 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST MONDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST MONDAY. 

* WAVES AND SURF: BREAKING WAVES OF 10 TO 14 FEET...AND LOCALLY 
  HIGHER ARE EXPECTED ALONG THE NORTHWEST THROUGH NORTHEAST 
  FACING COASTLINES...SHOALS AND REEFS OF PUERTO RICO...
  CULEBRA... VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS. 

* TIMING: THROUGH 4 PM AST MONDAY.

* IMPACTS: RISK OF DANGEROUS RIP CURRENTS AND ROUGH SURF 
  CONDITIONS ARE EXPECTED THROUGH MONDAY AFTERNOON. SOME MINOR 
  COASTAL FLOODING IN THE LOWEST COASTAL AREAS WILL BE POSSIBLE 
  DUE TO THE HEIGHT OF THE WAVES COMBINING WITH THE HIGH TIDE. 

* THESE SURGING WAVES WILL ALSO CREATE THE POTENTIAL FOR MINOR 
  BEACH EROSION DURING TIMES OF HIGH TIDE. 

* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING 
  LOCATIONS ARE: 

SAN JUAN HARBOR: 2:32 PM AST SUNDAY AFTERNOON AT 1.3 FEET.

PLAYA DE FAJARDO: 2:22 PM AST SUNDAY AFTERNOON AT 1.3 FEET.

ENSENADA HONDA CULEBRA: 1:58 PM AST SUNDAY AFTERNOON AT 0.8 FEET.

MAGENS BAY ST THOMAS: 1:32 PM AST SUNDAY AFTERNOON AT 1.0 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
967 
WHCA42 TJSJ 181853
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
253 PM AST SUN DEC 18 2011

...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM AST MONDAY...

.NORTHEAST SWELLS WILL CONTINUE TO CREATE LARGE BREAKING WAVE
ACTION OVER THE NEXT DAY OR SO.

PRZ001-002-005-008-010-012-013-VIZ001-190300-
/O.CON.TJSJ.SU.Y.0007.000000T0000Z-111219T2000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
253 PM AST SUN DEC 18 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST MONDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST MONDAY. 

* WAVES AND SURF: BREAKING WAVES OF 10 TO 14 FEET...AND LOCALLY 
  HIGHER ARE EXPECTED ALONG THE NORTHWEST THROUGH NORTHEAST 
  FACING COASTLINES...SHOALS AND REEFS OF PUERTO RICO... 
  CULEBRA... VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS. 

* TIMING: THROUGH 4 PM AST MONDAY.

* IMPACTS: RISK OF DANGEROUS RIP CURRENTS AND ROUGH SURF 
  CONDITIONS ARE EXPECTED THROUGH MONDAY AFTERNOON. SOME MINOR 
  COASTAL FLOODING IN THE LOWEST COASTAL AREAS WILL BE POSSIBLE 
  DUE TO THE HEIGHT OF THE WAVES COMBINING WITH THE HIGH TIDE. 

* THESE SURGING WAVES WILL ALSO CREATE THE POTENTIAL FOR MINOR 
  BEACH EROSION DURING TIMES OF HIGH TIDE. 

* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING 
  LOCATIONS ARE: 

SAN JUAN HARBOR: 2:32 PM AST SUNDAY AFTERNOON AT 1.3 FEET.

PLAYA DE FAJARDO: 2:22 PM AST SUNDAY AFTERNOON AT 1.3 FEET.

ENSENADA HONDA CULEBRA: 1:58 PM AST SUNDAY AFTERNOON AT 0.8 FEET.

MAGENS BAY ST THOMAS: 1:32 PM AST SUNDAY AFTERNOON AT 1.0 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
664 
WHCA42 TJSJ 181905 CCA
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
301 PM AST SUN DEC 18 2011

...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM AST MONDAY...

.NORTHEAST SWELLS WILL CONTINUE TO CREATE LARGE BREAKING WAVE
ACTION OVER THE NEXT DAY OR SO.

PRZ001-002-005-008-010-012-013-VIZ001-190330-
/O.COR.TJSJ.SU.Y.0007.000000T0000Z-111219T2000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
301 PM AST SUN DEC 18 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST MONDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST MONDAY. 

* WAVES AND SURF: BREAKING WAVES OF 10 TO 14 FEET...AND LOCALLY 
  HIGHER ARE EXPECTED ALONG THE NORTHWEST THROUGH NORTHEAST 
  FACING COASTLINES...SHOALS AND REEFS OF PUERTO RICO... 
  CULEBRA... VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS. 

* TIMING: THROUGH 4 PM AST MONDAY.

* IMPACTS: RISK OF DANGEROUS RIP CURRENTS AND ROUGH SURF 
  CONDITIONS ARE EXPECTED THROUGH MONDAY AFTERNOON. SOME MINOR 
  COASTAL FLOODING IN THE LOWEST COASTAL AREAS WILL BE POSSIBLE 
  DUE TO THE HEIGHT OF THE WAVES COMBINING WITH THE HIGH TIDE. 

* THESE SURGING WAVES WILL ALSO CREATE THE POTENTIAL FOR MINOR 
  BEACH EROSION DURING TIMES OF HIGH TIDE. 

* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING 
  LOCATIONS ARE: 

SAN JUAN HARBOR: 4:03 AM AST MONDAY MORNING AT 1.5 FEET.

MAGENS BAY ST THOMAS: 5:29 AM AST SUNDAY AFTERNOON AT 1.1 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
304 
WHCA42 TJSJ 190121
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
921 PM AST SUN DEC 18 2011

...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM AST MONDAY...

.NORTHEAST SWELLS WILL CONTINUE TO CREATE LARGE BREAKING WAVE
ACTION OVER THE NEXT DAY OR SO.

PRZ001-002-005-008-010-012-013-VIZ001-191400-
/O.CON.TJSJ.SU.Y.0007.000000T0000Z-111219T2000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
921 PM AST SUN DEC 18 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST MONDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST MONDAY. 

* WAVES AND SURF: BREAKING WAVES OF 8 TO 12 FEET...AND LOCALLY
  HIGHER ARE EXPECTED ALONG THE NORTHWEST THROUGH NORTHEAST FACING
  COASTLINES...SHOALS AND REEFS OF PUERTO RICO... CULEBRA...
  VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS.

* TIMING: THROUGH 4 PM AST MONDAY.

* IMPACTS: RISK OF DANGEROUS RIP CURRENTS AND ROUGH SURF 
  CONDITIONS ARE EXPECTED THROUGH MONDAY AFTERNOON. SOME MINOR 
  COASTAL FLOODING IN THE LOWEST COASTAL AREAS WILL BE POSSIBLE 
  DUE TO THE HEIGHT OF THE WAVES COMBINING WITH THE HIGH TIDE. 

* THESE SURGING WAVES WILL ALSO CREATE THE POTENTIAL FOR MINOR 
  BEACH EROSION DURING TIMES OF HIGH TIDE. 

* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING 
  LOCATIONS ARE: 

SAN JUAN HARBOR: 4:03 AM AST MONDAY MORNING AT 1.5 FEET.
                 3:20 PM AST MONDAY AFTERNOON AT 1.2 FEET.

MAGENS BAY ST THOMAS: 5:29 AM AST MONDAY MORNING AT 1.1 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
837 
WHCA42 TJSJ 190749
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
349 AM AST MON DEC 19 2011

...HAZARDOUS SURF CONDITIONS CONTINUE TO SLOWLY IMPROVE TODAY...

.BREAKING WAVES OF 10 FEET OR MORE ARE NO LONGER OCCURRING. AS A
RESULT...THE HIGH SURF ADVISORY HAS BEEN CANCELLED. 

HOWEVER...THIS WILL BE RELATIVELY SHORT-LIVED AS LARGE PULSE OF
NORTH SWELLS WILL BEGIN TO ARRIVE INTO OUR ATLANTIC COASTAL WATERS
TUESDAY WITH SEAS BUILDING TO 10-12 FT IN NORTH SWELLS AND EAST
NORTHEAST GENERATED WIND WAVES. THEREFORE HIGH SURF ADVISORY
CRITERIA LIKELY TO BE MET TOMORROW.

PRZ001-002-005-008-010-012-013-VIZ001-190900-
/O.CAN.TJSJ.SU.Y.0007.000000T0000Z-111219T2000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
349 AM AST MON DEC 19 2011

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE HIGH
SURF ADVISORY. 

A SMALL CRAFT ADVISORY HOWEVER CONTINUES IN EFFECT FOR THE OFF
SHORE ATLANTIC WATERS.

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Dec 17, 12:09 PM CST, 7 hours 33 minutes earlier.

Area forecast discussion, Dec 17, 12:09 PM CST, 7 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
209 PM AST SAT DEC 17 2011

.SYNOPSIS...A MID TO UPPER LEVEL RIDGE AND ASSOCIATED SUBSIDENT
PATTERN WILL CONTINUE ACROSS THE FA FOR THE NEXT FEW DAYS...
RESULTING IN GENERALLY FAIR AND MAINLY DRY WEATHER AND A NORTHEAST
LOW LEVEL WIND FLOW ACROSS THE REGION UNTIL THE EARLY PART OF THE
UPCOMING WEAK. A WEAK COLD IS EXPECTED TO MOVE NEAR THE LOCAL
ISLANDS BY THE MIDDLE OF THE UPCOMING WEEK.

&&

.DISCUSSION...LATEST SATELLITE AND RADAR OBSERVATIONS IMAGES THIS
AFTERNOON DEPICTED ONLY A FEW ISOLATED SHOWERS MAINLY ACROSS THE
SURROUNDING COASTAL WATERS AS BANDS OF LOW TO MID LEVEL CLOUDS MOVED
ACROSS THE REGION FROM THE NORTH. HOWEVER...LIMITED SHOWER
ACTIVITY...IF ANY...WAS DETECTED OVER LAND AREAS. A HIGH PRESSURE
RIDGE AND ITS ASSOCIATED SUBSIDENCE IN COMBINATION WITH DRIER AND
STABLE AIR MASS WILL CONTINUE TO RESULT IN A GENERALLY FAIR AND
PLEASANT WEATHER PATTERN ACROSS THE REGION UNTIL THE FIRST PART OF
THE UPCOMING WEEK. A LOW PRESSURE CENTER AND ITS ASSOCIATED COLD
FRONT IS EXPECTED TO MOVE ACROSS THE NORTHEASTERN COAST OF THE U.S.
EARLY DURING THE UPCOMING WEEK. THIS FRONTAL BOUNDARY IS EXPECTED TO
MOVE CLOSE TO THE LOCAL AREA BY MID NEXT WEEK...RESULTING IN A
MODEST INCREASE IN CLOUDINESS AND SHOWERS ACTIVITY ACROSS THE
REGION. AS USUALLY...A STRONG HIGH PRESSURE WILL BUILD AGAIN BEHIND
THE COLD FRONT...INDUCING AN INCREASE IN WINDS SPEED AND A DRY AND
STABLE WEATHER CONDITIONS PROBABLY LASTING UNTIL THE CHRISTMAS
EVE.

&&

.AVIATION...VFR CONDS WILL CONTINUE TO PREVAIL ACROSS THE LOCAL
ISLANDS AND AT ALL TAF SITES...DURG THE NEXT 24 HOURS. LOCAL WNDS
FCST TO BE FROM THE NORTHEAST AT 10 TO 20 FM SFC-15K FT...BCMG NRLY
ABV. PASSING LOW LVL CLDS BTW 030-070 KFT WITH FEW PASSING -SHRA. NO
SIGNIFICANT OPERATIONAL WX IMPACTS AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  75  82  75  81 /  20  10  20  10
STT  76  84  76  84 /  10  10  10  10

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...SMALL CRAFT ADVISORY UNTIL MIDNIGHT AST MONDAY NIGHT FOR SAN
     JUAN AND VICINITY.

     SMALL CRAFT ADVISORY FROM NOON TUESDAY TO 6 AM AST WEDNESDAY FOR
     NORTH CENTRAL-NORTHWEST-SAN JUAN AND VICINITY.

     SMALL CRAFT ADVISORY UNTIL 6 AM AST TUESDAY FOR MAYAGUEZ AND
     VICINITY-NORTH CENTRAL-NORTHWEST.

     SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 AM AST WEDNESDAY FOR
     MAYAGUEZ AND VICINITY.

VI...NONE.
&&

09/72
Hazardous weather outlook, Dec 17, 3:59 AM CST, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
559 AM AST SAT DEC 17 2011

AMZ710>745-PRZ001>013-181000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
559 AM AST SAT DEC 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

MIXED SWELLS AND WIND WAVES WILL CONTINUE TO GENERATE ROUGH AND
HAZARDOUS SEAS ACROSS MOST OF THE LOCAL COASTAL WATERS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ROUGH AND DANGEROUS SEAS WILL PERSIST ACROSS THE COASTAL WATERS FOR
THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

AMZ715-725-VIZ001-002-181000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
559 AM AST SAT DEC 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

MIXED SWELLS AND WIND WAVES WILL CONTINUE TO GENERATE ROUGH AND
HAZARDOUS SEAS ACROSS MOST OF THE LOCAL COASTAL WATERS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ROUGH AND DANGEROUS SEAS WILL PERSIST ACROSS THE COASTAL WATERS
FOR THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

High Surf Advisories in Puerto Rico, 2011High Surf Advisories in U.S. Virgin Islands, 2011Every high surf advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.